MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #5R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #5R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5517F502
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right knee was revised.As reported: "patient was revised due to loose femur.No other information available due to hospital policy." a cr femoral component and insert were revised to a ts femoral component with stem and augments, and a new insert.Mako robot was used in the revision for bone cuts.Rep confirmed there are no allegations against the revised insert.Update 01-sep-2023 mf: per clinician review of the provided medical records, the x-rays show "a displaced fracture of the medial femoral condyle.".
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture and loosening involving a triathlon femoral component was reported.Periprosthetic fracture was confirmed via clinician review of the provided medical records.Loosening was not confirmed from the information provided.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical information by a clinical consultant indicated: "both ap x-rays show a pressfit tka in anatomic position.I both x-rays there appears to be a displaced fracture of the medial femoral condyle.By virtue of x-rays showing a displaced fracture of the medial femoral condyle instability is confirmed.The implant for a ts revision knee confirms the revision surgery.The root cause of medial femoral condyle cannot be determined from the limited documentation provided." product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to loosening of the femoral component.A review of the provided medical information by a clinical consultant indicated: "both ap x-rays show a pressfit tka in anatomic position.I both x-rays there appears to be a displaced fracture of the medial femoral condyle.By virtue of x-rays showing a displaced fracture of the medial femoral condyle instability is confirmed.The implant for a ts revision knee confirms the revision surgery.The root cause of medial femoral condyle cannot be determined from the limited documentation provided." the reported loosening event was not confirmed from the information provided.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON P/A CR BEADED #5R
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arunabha mukherjee
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17735300
Report Number0002249697-2023-01031
Device Sequence Number5472529
Product Code MBH
UDI-Device Identifier07613327040968
UDI-Public07613327040968
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number5517F502
Device Lot NumberRHJ4C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale